MathSciNet Relay Station
MathSciNet bibliographic data
MR2339273 37E30 (37B40 57M60)
Ham, Ji-Young; Song, Won Taek The minimum dilatation of pseudo-Anosov 5-braids. Experiment. Math. 16 (2007), no. 2, 167–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement